The number of spanning trees of double graphs

Liu Wu-xin; Wei Fu-yi

Kragujevac Journal of Mathematics (2011)

  • Volume: 35, Issue: 35, page 183-190
  • ISSN: 1450-9628

How to cite


Liu Wu-xin, and Wei Fu-yi. "The number of spanning trees of double graphs." Kragujevac Journal of Mathematics 35.35 (2011): 183-190. <>.

author = {Liu Wu-xin, Wei Fu-yi},
journal = {Kragujevac Journal of Mathematics},
keywords = {unicyclic graphs; bicyclic graphs; double graphs},
language = {eng},
number = {35},
pages = {183-190},
publisher = {Prirodno-matematički fakultet Kragujevac},
title = {The number of spanning trees of double graphs},
url = {},
volume = {35},
year = {2011},

AU - Liu Wu-xin
AU - Wei Fu-yi
TI - The number of spanning trees of double graphs
JO - Kragujevac Journal of Mathematics
PY - 2011
PB - Prirodno-matematički fakultet Kragujevac
VL - 35
IS - 35
SP - 183
EP - 190
LA - eng
KW - unicyclic graphs; bicyclic graphs; double graphs
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.